Title:
Calculus in the Brewery
Authors:
Colley, Susan Jane
Abstract:
No abstract available.
Citation:
Colley, Susan Jane. 1994. "Calculus in the Brewery." College Mathematics Journal 25(3): 226-227.
Publisher:
Mathematical Association of America
DATE ISSUED:
1994-05
Department:
Mathematics
Type:
Article
PUBLISHED VERSION:
10.2307/2687652
Additional Links:
http://www.jstor.org/stable/2687652?origin=crossref
PERMANENT LINK:
http://hdl.handle.net/11282/600381

Full metadata record

DC FieldValue Language
dc.contributor.authorColley, Susan Janeen
dc.date.accessioned2016-02-29T14:28:50Zen
dc.date.available2016-02-29T14:28:50Zen
dc.date.issued1994-05en
dc.identifier.citationColley, Susan Jane. 1994. "Calculus in the Brewery." College Mathematics Journal 25(3): 226-227.en
dc.identifier.issn0746-8342en
dc.identifier.urihttp://hdl.handle.net/11282/600381en
dc.description.abstractNo abstract available.en
dc.language.isoen_USen
dc.publisherMathematical Association of Americaen
dc.identifier.doi10.2307/2687652en
dc.relation.urlhttp://www.jstor.org/stable/2687652?origin=crossrefen
dc.subject.departmentMathematicsen_US
dc.titleCalculus in the Breweryen_US
dc.typeArticleen
dc.identifier.journalThe College Mathematics Journalen
dc.identifier.volume25en_US
dc.identifier.issue3en_US
dc.identifier.startpage226en_US
dc.rightsArchived with thanks to The College Mathematics Journalen
All Items in The Five Colleges of Ohio Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.